MathSciNet Relay Station
MathSciNet bibliographic data
MR569690 (58 #27977a) 14D20
Viehweg, Eckart Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one. Compositio Math. 35 (1977), no. 2, 197–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement